Is "Zpack" azithromycin? I've been pulsing Zith since Feb., and it's still effective in me. I started pulsing Tindamax last week and barely made it through my 1st pulse as it hit me pretty hard. I resume it on Monday.
I've been on and off plaquenil a couple of time during my treatment. The first time I tried it it was way too much for me. I recently did a shourt course of it with much more mild Herxing, a good sign that I'm much better than I was before.
BTW, I've read reports from the recent ILADS conference that Plaquenil may encourage the cyst form as opposed to breaking it up as previously speculated. So if you're taking it as a cyst buster, keep that in mind. It is also an antimalarial, which would work against Babs. Do you have co-infections?
I did, and still do, Herx quickly in response to zith. My LLMD has told me that many of his patients feel the same way, that it still seems to pack a punch even later in treatment. Granted, it's not as bad as it was early on.
Do you have Bart? I think zith is mostly used for that. I always have the biggest responses to Bart meds.
thanks for the info. My doctor told me the same info regarding plaquenil and the use of it in cyst busting. That's why hes having me discontinue the plaquenil and add the the tindamax.
He also added the tindamax because I have some parasite infection according to the Fry Smear.
I started the azithryomicin weds and started feeling yucky herxing yesterday. It's not that bad but making old symptoms more annoying and caused a little fever. I don't have any coinfections since he tested me for those.
Do you know if you can get the generic form of tindamax called tiniziandole? My doctor prescribed the generic but most pharmacies I've called don't carry it. Go figure.
Hi, can you explain what you mean about pulsing with Tindamax? What dosage for how long? Our LLMD wants my 17yo daughter to take 500 mg 2x/day for at least 30 days and I'm worried about the herx. She's had so many herxes on all the many antibiotics we have tried and we don't want her to have to drop out of school again. Thanks for any insight you can provide! - Karen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.